# SDR F3LA200300004

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FUSELAGE LOWER STRINGER BETWEEN STA 500 AND 500A AND STR 27R AND 27L CRACKED.  REMOVED WORN STRINGER PER SRM 51-40-02, PAGE 3.  INSTALLED SERVICEABLE STRINGER PER SRM 51-40-02, PAGE 3 AND 51-10-02, PAGE 12.
